A NEW LOOK AT THE CLASSICAL SEQUENCE SPACES BY USING MULTIPLICATIVE CALCULUS


GÜREFE Y., Kadak U., MISIRLI E., Kurdi A.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.78, no.2, pp.9-20, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 2
  • Publication Date: 2016
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.9-20

Abstract

The important point to be noted on the non-Newtonian calculus is a self-contained system independent of any other system of calculus. Therefore, the reader may be surprised to learn that there is a uniform relationship between the corresponding operators of this calculus and the classical calculus. In the present paper, some fundamental theorems and notions of the classical calculus are interpreted from the view point of multiplicative calculus and the analogies between them are given. We propose a concrete approach based on some topological properties with respect to the multiplicative calculus. Finally, we give *-completeness results on some sets of specific sequences.